
Dekel Tsur
Senior Academic
Improved scheduling in rings
We study the problem of scheduling unit size jobs on n processors connected by a ring. We show a distributed algorithm for this problem with an approximation ratio of frac(3, 2) + sqrt(2).
| Publication language | English |
| Pages | 531-535 |
| Journal | Journal of Parallel and Distributed Computing |
| Volume | 67 |
| Issue number | 5 |
| Publication status | Published - 01.05.2007 |
Keywords
Approximation algorithms
Scheduling
ASJC Scopus subject areas
Software
Theoretical Computer Science
Hardware and Architecture
Computer Networks and Communications
Artificial Intelligence